Google Scholar: citations
Weighted Lp-boundedness of Fourier series with respect to generalized Jacobi weights
Guadalupe, José J.
Pérez, Mario
Ruiz, Francisco J.
Varona, Juan L.

Date: 1991
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 449-459, ISSN 0214-1493

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37668
DOI: 10.5565/PUBLMAT_35291_08


11 p, 244.9 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2010-07-12, last modified 2019-10-22



   Favorit i Compartir